# SDR SWAA2022041993175

- Difficulty date: March 24, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Condition: Worn
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON SEAT TRACK BS 520 LBL 45.5 AT PASSENGER CABIN 2022-148311 / [01] REPAIRED SEAT TRACK LOC BS 500C TO BS 520 LBL 45.5 AT PASSENGER CABIN I.A.W B737-700 SRM 53-00-52-2R-4 AND REPAIR IS CATEGORY A AND DOES NOT REQUIRED INSPECTIONS SE INDIVIDUAL SING OFF BELOWS.;[02] REPAIRED SEAT TRACK LOC BS 500C TO BS 520 LBL 45.5 AT PASSENGER CABIN I.A.W B737-700 SRM 53-00-52-2R-4 AND REPAIR IS CATEGORY A AND DOES NOT REQUIRED INSPECTIONS SE INDIVIDUAL SING OFF BELOW RII ACCOMPLISHED
